Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Note on the projective limit on small categories

Author: Olav Arnfinn Laudal
Journal: Proc. Amer. Math. Soc. 33 (1972), 307-309
MSC: Primary 18A30
MathSciNet review: 0291241
Full-text PDF Free Access

Abstract | Similar Articles | Additional Information

Abstract: Let X be a small category and let $ {\mathbf{A}}{{\mathbf{b}}^X}$ be the category of covariant functors on X with values in Ab. Consider the projective limit functor proj $ {\lim _X}:{\mathbf{A}}{{\mathbf{b}}^X} \to {\mathbf{Ab}}$. The categories X for which proj $ {\lim _X}$ is exact are characterized, proving a conjecture of Oberst.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18A30

Retrieve articles in all journals with MSC: 18A30

Additional Information

PII: S 0002-9939(1972)0291241-8
Keywords: Category of functors, projective limit, cohomologically trivial monoid, cohomologically trivial group
Article copyright: © Copyright 1972 American Mathematical Society